×

Upper semicontinuous fuzzy sets and applications. (English) Zbl 0462.54002


MSC:

54A40 Fuzzy topology
03E72 Theory of fuzzy sets, etc.
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Appert, A.; Fan, K., Espaces topologiques intermédiares, (Actualités Sci. et Ind. 1121 (1951), Hermann: Hermann Paris)
[2] Birkhoff, G., Lattice Theory, (Amer. Math. Soc. Colloquium Publications, Vol. XXV (1973), Amer. Math. Soc: Amer. Math. Soc New York) · Zbl 0126.03801
[3] Goguen, J. A., \(L\)-fuzzy, J. Math. Anal. Appl., 18, 145-174 (1967) · Zbl 0145.24404
[4] Grätzer, G., General Lattice Theory (1978), Birkhäuser: Birkhäuser Basel · Zbl 0385.06015
[5] Hewitt, E.; Stromberg, K., Real and Abstract Analysis (1965), Springer-Verlag: Springer-Verlag Berlin/Heidelberg/New York
[6] Höhle, U., Masse auf unscharfen Mengen, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 36, 179-188 (1976) · Zbl 0325.28013
[7] Höhle, U., Representation theorems for fuzzy quantities, Fuzzy Sets and Systems, 5 (1981) · Zbl 0448.03041
[8] Kappos, D. A., Probability Algebras and Stochastic Spaces (1969), Academic Press: Academic Press New York/London · Zbl 0196.18501
[9] Kendall, D. G., Foundations of a theory of random sets, (Harding, E. F.; Kendall, D. G., Stochastic Geometry (1973), Wiley: Wiley New York), 322-376 · Zbl 0275.60068
[10] Klement, E. P., Fuzzy σ-algebras and fuzzy measurable functions, Fuzzy Sets and Systems, 4, 83-93 (1980) · Zbl 0444.28001
[11] Kuratowski, C., Topologie I (1948), Warsaw/Wroclaw · JFM 59.0563.02
[12] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., 56, 621-633 (1976) · Zbl 0342.54003
[13] Marczewski, E.; Sikorski, R., Remarks on measures and category, (Colloq. Math., 2 (1949)), 13-19 · Zbl 0038.20101
[14] Matheron, G., Random Sets and Integral Geometry (1975), Wiley: Wiley New York/London · Zbl 0321.60009
[15] Sikorski, R., Boolean Algebras, (Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Bd. 25 (1964), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0191.31505
[16] Weiss, M. D., Fixed points, separation and induced topologies for fuzzy sets, J. Math. Anal. Appl., 50, 142-150 (1975) · Zbl 0297.54004
[17] Zadeh, L. A., Fuzzy sets, Inform. Contr., 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.